# SDR DALA201811211521

- Difficulty date: January 27, 2015
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 81,858 hours, 12,809 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINGLET REPAIRED IAW AA 5724-01010 SECT 19, 20. / 
